# SDR P5CA2015082700101

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod End
- Part number: 2655031304
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NR 2 ENGINE LT AND RT CORE COWL SUPPORT ROD END WORN AMM 70-50-00-912-001, REV 112.  REPLACED NR 2 ENGINE LT AND RT CORE COWL SUPPORT ROD END.  CONDITION CHECK NORMAL.
